MathSciNet Relay Station
MathSciNet bibliographic data
MR358374 (50 #10840) 46L10
Connes, A. Almost periodic states and factors of type ${\rm III}\sb{1}$. J. Functional Analysis 16 (1974), 415–445.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement